# SDR DLM88020305

- Difficulty date: March 14, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 32,876 hours, 26,016 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: UNKNOWN
- Condition: Dirty
- Location: Pedestal
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLEARED FOR T/O WHEN WE GOT AUTOBRK T/O WARNING.WE ABORTEDT/O AND CONTACTED ATL MCC.WE RTN TO GATE--NO SPEED NOTED-   NEVER GOT ABOVE 20KTS.                                        CLEANED RTO SWITCHES AT SPEEDBRAKE HANDLE.AURAL WARNING   NOW CKS OK.
